Applied Mathematics

Vol.4 No.4(2013), Paper ID 30368, 10 pages

DOI:10.4236/am.2013.44086

 

General Variance Covariance Structures in Two-Way Random Effects Models

 

Carlos De Porres, Jaya Krishnakumar

 

Department of Economics, University of Geneva, Geneva, Switzerland
Department of Economics, University of Geneva, Geneva, Switzerland

 

Copyright © 2013 Carlos De Porres, Jaya Krishnakumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. Porres and J. Krishnakumar, "General Variance Covariance Structures in Two-Way Random Effects Models," Applied Mathematics, Vol. 4 No. 4, 2013, pp. 614-623. doi: 10.4236/am.2013.44086.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.